# SDR 99UAL900394

- Difficulty date: July 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7446U
- Make and model: Boeing 727222
- Aircraft serial: 21900
- Engine: Pwa JT8D15
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Nr 3 Engine
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 3 ENGINE STRUT OVERHEAT LIGHT CAME ON.  SHUT OFF BLEED AND ANTI-ICE.  LIGHT WILL NOT GO OUT.  DIVERTED TO CLE.  *S/D*  TIGHTENED LOOSE CLAMP ON THE 13TH STAGE VALVE AND ONE CLAMP ON THE CHECK VALVE.  RAN ALL THREE ENGINES TO TAKEOFF POWER WITH NO STRUT OVERHEAT INDICATION.
